Having heavy mensural flow from past one month.
kindly suggest a solution.
I have taken pause mf and overal but its of no use. doctor asked me to get d&c done but i'm scared.
please sugget some alternative.
Like the answers? Chat privately with the doctor of your choice
Whether you are trying to clear up your skin , regularise your period s or ease disruptive and painful PMS, keep in mind that hormonal birth control pills which you are taking are only masking the symptoms and are not solving the problem.
Your body is actually trying to tell you something! And these pills are not free of side effects.
The synthetic estrogen in birth control pills can cause short term side effects like GI upset, mood swings, irregular bleeding or spotting.
And even scarier than the “mild” side effects are the serious health risks that accompany birth control pills. These include:
Increased risk of cervical and breast cancers
Increased risk of heart attack and stroke
Higher blood pressure
Benign liver tumors
Decreased bone density
Yeast overgrowth and infection
Increased risk of blood clotting
Cancer, heart disease, stroke, infertility.
Surely these side effects make birth control pills a less than desirable option for contraception, and even less desirable for masking acne, period problems and pcod.
Good news is that all your problems can be totally reversed , not by masking the symptoms with pills but by addressing the underlying cause of the problem and healing it from the ROOT cause.
Hope it helps.....
Love and Healing
Feel free to chat with me on Practo direct consult if you want to end your menstrual misery for good and boost up your fertility.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.